Menu Close

Model Fit in Structural Equation Models with Censored, Ordinal, and Dichotomous Variables: Testing Vanishing Tetrads

Citation

Hipp, John R. & Bollen, Kenneth A. (2003). Model Fit in Structural Equation Models with Censored, Ordinal, and Dichotomous Variables: Testing Vanishing Tetrads. Sociological Methodology, 33, 267-305.

Abstract

clw from CV//STATV//LL //annualreview2003 //2004R24pubs

Reference Type

Journal Article

Journal Title

Sociological Methodology

Author(s)

Hipp, John R.
Bollen, Kenneth A.

Year Published

2003

Volume Number

33

Pages

267-305

Reference ID

2086